# SDR 2001UALA01341

- Difficulty date: July 7, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Aircraft time: 57,900 hours, 34,704 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT CENTER OVER WING EMERGENCY EXIT LIGHT IS INOPERABLE. BATTERY WAS DISCHARGED. RECHARGED BATTERY, GROUND TEST NORMAL.
